Two Simple Proofs of the Inferior Input Theorem
Moshe Syrquin
The American Economist, 1980, vol. 24, issue 1, 57-61
Date: 1980
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/056943458002400110 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:amerec:v:24:y:1980:i:1:p:57-61
DOI: 10.1177/056943458002400110
Access Statistics for this article
More articles in The American Economist from Sage Publications
Bibliographic data for series maintained by SAGE Publications ().